Sharp estimates for inner radii of systems of nonoverlapping domains and open sets

  • A. K. Bakhtin


We study extremal problems of the geometric theory of functions of a complex variable. Sharp upper estimates are obtained for the product of inner radii of disjoint domains and open sets with respect to equiradial systems of points.
How to Cite
Bakhtin, A. K. “Sharp Estimates for Inner Radii of Systems of Nonoverlapping Domains and Open Sets”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 12, Dec. 2007, pp. 1601–1618,
Research articles